product is a combination of aspirin, acetaminophen, and caffeine.
It is used for the temporary relief of pain from conditions such as muscle
aches, toothaches, menstrual cramps, or headaches (including migraine). Aspirin and acetaminophen relieve
pain by keeping your body from making certain natural substances. Caffeine helps
increase the effects of aspirin and acetaminophen.
Nausea, vomiting, stomach upset,
trouble falling asleep, or a shaky/nervous feeling may occur. If any of these
effects persist or worsen, notify your doctor or pharmacist promptly.
your doctor has directed you to use this medication, remember that he or
she has judged that the benefit to you is greater than the risk of side
effects. Many people using this medication do not have serious side effects.
taking this medication and tell your doctor right away if any of these unlikely
but serious side effects occur: severe dizziness, fainting,
persistent or worsening stomach pain, vomit that looks like coffee
grounds, black/bloody stools, ringing in the ears, loss of hearing,
irregular/fast heartbeat, signs of kidney problems (such as change in
the amount of urine), signs of infection (e.g., persistent sore throat or
fever), easy bruising/bleeding.
very serious allergic reaction to this drug is unlikely, but seek
immediate medical attention if it occurs. Symptoms of a serious allergic
reaction may include: rash, itching/swelling (especially of the
face/tongue/throat), severe dizziness, trouble breathing.
is not a complete list of possible side effects. If you notice other effects
not listed above, contact your doctor or pharmacist.
taking this product, tell your doctor or pharmacist if you are
allergic to it; or to aspirin or other NSAIDs (e.g., ibuprofen, naproxen, celecoxib);
or to other salicylates (such as choline salicylate); or
to acetaminophen; or to caffeine; or if you have any other allergies.
This product may contain inactive ingredients, which can cause allergic
reactions or other problems. Talk to your pharmacist for more details.
product should not be used if you have the following medical condition: aspirin-sensitive asthma (a
history of worsening breathing with runny/stuffy nose after taking aspirin or
other NSAIDs such as ibuprofen, naproxen).
using this medication, tell your doctor or pharmacist your medical
history, especially of: asthma, certain blood disorders (e.g., anemia),
bleeding or blood clotting problems (e.g., hemophilia, low platelet count),
ulcers, gout, poorly controlled diabetes, kidney or liver
disease, growths in the nose (nasal polyps), anxiety disorders, insomnia, heart
disease (e.g., arrhythmia), high blood pressure, stomach
problems (e.g., heartburn, upset stomach, or stomach pain)
that do not go away or persist.
your doctor or pharmacist for information on safe use of this product.
having surgery or certain medical procedures (such as a heart stress
test or a procedure to restore a normal heart rhythm if you have
an unusually fast heartbeat), tell your doctor or dentist that you
use this medication and about all the products you use (including prescription
drugs, nonprescription drugs, and herbal products).
medicine may cause stomach bleeding. Daily use of alcohol and tobacco,
especially when combined with this medicine, may increase your risk for stomach bleeding.
Avoid alcohol and stop smoking. Consult your doctor or pharmacist for more
adults may be more sensitive to the side effects of this drug, especially
stomach/intestinal bleeding and ulcers, liver problems, and trouble
and teenagers less than 18 years old should not use aspirin, aspirin-containing
or aspirin-related medications such as this product for flu
symptoms or chickenpox without first consulting a doctor. A rare
but serious illness known as Reyes syndrome may occur. Tell your
doctor right away if you notice changes in behavior with nausea and
in this product is not recommended for use during pregnancy. Do not use
this product during the last 3 months of pregnancy because of
possible harm to an unborn baby or problems during delivery. Consult your
doctor before using this medication if you are or think you may be pregnant.
Tell your doctor right away if you become pregnant while taking this
product passes into breast milk and may have undesirable effects on a
nursing infant. Consult your doctor before breast-feeding.
this product Online at QnE Online store at best prices. Order now and get quick
and hassle free delivery at best prices all over Pakistan.